# SDR 2007UALA03998

- Difficulty date: October 1, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 46,700 hours, 16,905 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Condition: Faulted
- Location: Nr 2 Elac Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 2 FAULT DISPLAYED ON LOWER ECAM.    10-19-07    FOUND ELAC NR 2 FAULT.   REPLACED AND RESET ELAC 2 AND ACP AFS TEST- NO REPEATS SINCE ORIGINAL.
